Katalog GES



Large Deviations for Super-Brownian Motion with Immigration

We derive a large-deviation principle for super-Brownian motion with immigration, where the immigration is governed by the Lebesgue measure. We show that the speed function is t1/2for d = 1, t/log t for d = 2 and t for d ≥ 3, which is different from that of the occupation-time process... Full description

1st Person: Zhang, Mei
Source: in Journal of applied probability Vol. 41, No. 1 (2004), p. 187-201
More Articles
Type of Publication: Article
Language: English
Published: 2004
Keywords: research-article
Large-Deviation Principle
Super-Brownian Motion
Measure-Valued Processes
Immigration Processes
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation